Generalized wormhole switching: A new fault-tolerant mathematical model for adaptively wormhole-routed interconnect networks

F. Safaei*, A. Khonsari, M. Fathy, N. Talebanfard, M. Ould-Khaoua

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we introduce a new variant of WS which makes any adaptive routing algorithm augmented with virtual channels tolerate multiple fault regions. More specifically, we propose a mathematical model for this switching mechanism using Markov chain to calculate the probability of header message blocking and to capture the traffic rates on channels in the presence of faulty components. Simulation results based on the network topology confirm the validity of the analytical approximation and demonstrate the localizer efficiency.

Original languageEnglish
Title of host publicationLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Pages315-326
Number of pages12
Volume4697 LNCS
Publication statusPublished - 2007
Event12th Asia-Pacific Computer Systems Architecture Conference, ACSAC 2007 - Seoul, Korea, Republic of
Duration: Aug 23 2007Aug 25 2007

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume4697 LNCS
ISSN (Print)03029743
ISSN (Electronic)16113349

Other

Other12th Asia-Pacific Computer Systems Architecture Conference, ACSAC 2007
CountryKorea, Republic of
CitySeoul
Period8/23/078/25/07

ASJC Scopus subject areas

  • Computer Science(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • Theoretical Computer Science

Fingerprint Dive into the research topics of 'Generalized wormhole switching: A new fault-tolerant mathematical model for adaptively wormhole-routed interconnect networks'. Together they form a unique fingerprint.

Cite this